Rocky Mountain Journal of Mathematics, ( ISI ), Volume (28), No (3), Year (1999-1) , Pages (977-981)

Title : ( A kaplansky theorem for JB*-algebras )

Authors: Shirin Hejazian , Assadollah Niknam ,

Citation: BibTeX | EndNote

We provide a new proof of a previously known result, namely every (not necessarily complete) algebra norm on a JB*-algebra generates a topology stronger than the one of the JB*-norm. As a consequence, if θ is a homomorphisrn of a JB*-algebra A into a Banach Jordan algebra B, then (i) the range of θ is closed in B if θ is continuous, (ii) θ is injective if and only if it is bounded below.

Keywords

برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1050238,
author = {Hejazian, Shirin and Niknam, Assadollah},
title = {A kaplansky theorem for JB*-algebras},
journal = {Rocky Mountain Journal of Mathematics},
year = {1999},
volume = {28},
number = {3},
month = {January},
issn = {0035-7596},
pages = {977--981},
numpages = {4},
keywords = {JB*_algebras},
}

[Download]

%0 Journal Article
%T A kaplansky theorem for JB*-algebras
%A Hejazian, Shirin
%A Niknam, Assadollah
%J Rocky Mountain Journal of Mathematics
%@ 0035-7596
%D 1999

[Download]